# SDR QR9R20210617003

- Difficulty date: June 17, 2021
- Submitted: June 17, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9825
- Aircraft time: 1,135 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Transformer
- Part number: FSC211
- Part serial: 2867
- Condition: Warning Message
- Location: Generator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, #2 GENERATOR AMPS FELL TO 10 AMPS.
